Laurent Manivel - Double spinor Calabi-Yau varieties

epiga:3965 - Épijournal de Géométrie Algébrique, April 1, 2019, Volume 3 -
Double spinor Calabi-Yau varietiesArticle

Authors: Laurent Manivel

    Consider the ten-dimensional spinor variety in the projectivization of a half-spin representation of dimension sixteen. The intersection X of two general translates of this variety is a smooth Calabi-Yau fivefold, as well as the intersection Y of their projective duals. We prove that although X and Y are not birationally equivalent, they are derived equivalent and L-equivalent in the sense of Kuznetsov and Shinder.

    Volume: Volume 3
    Published on: April 1, 2019
    Accepted on: April 1, 2019
    Submitted on: September 28, 2017
    Keywords: Mathematics - Algebraic Geometry

    6 Documents citing this article

    Consultation statistics

    This page has been seen 518 times.
    This article's PDF has been downloaded 422 times.